Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Regularity of label-sequences under configuration transformations


Author: T. N. E. Greville
Journal: Trans. Amer. Math. Soc. 54 (1943), 403-413
MSC: Primary 60.0X
MathSciNet review: 0009257
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Borel Traité du calcul des probabilités et de ses applications, vol. 2, no. 1, chap. 1, Paris, 1926.
  • [1] Arthur H. Copeland, A matrix theory of measurement, Math. Z. 37 (1933), no. 1, 542–555. MR 1545412, 10.1007/BF01474592
  • [1] J. L. Doob, Note on probability, Ann. of Math. (2) 37 (1936), no. 2, 363–367. MR 1503284, 10.2307/1968449
  • [1] W. Feller Über die Existenz von sogenannten Kollektiven, Fund. Math. vol. 32 (1939) pp. 87-96.
  • [1] T. N. E. Greville, Invariance of the admissibility of numbers under certain general types of transformations, Trans. Amer. Math. Soc. 46 (1939), 410–425. MR 0000368, 10.1090/S0002-9947-1939-0000368-2
  • [1] A. Kolmogoroff Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse Mathematische, vol. 2, no. 3, Berlin, 1933.
  • [1] Z. Lomnicki and S. Ulam Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des probabilités. I. Variables indépendantes, Fund. Math. vol. 23 (1934) pp. 237-278.
  • [1] R. von Mises Vorlesungen aus dem Gebiete der angewandte Mathematik, vol. 1, Wahrscheinlichkeit, Leipzig, 1931.
  • [2] R. von Mises, On the foundations of probability and statistics, Ann. Math. Statistics 12 (1941), 191–205. MR 0004386
  • [3] -On the probabilities in a set of games and the foundation of probability theory, unpublished manuscript.
  • [1] K. Popper Logik der Forschung, Vienna, 1935.
  • [1] Hans Reichenbach, Les fondements logiques du calcul des probabilités, Ann. Inst. H. Poincaré 7 (1937), no. 5, 267–348 (French). MR 1508040
  • [1] J. Ville Étude critique de la notion de collectif, Paris, 1939.
  • [1] A. Wald Die Widerspruchsfreiheit des Kollektivsbegriffes der Wahrscheinlichkeitsrechnung, Ergebnisse eines mathematischen Kolloquiums vol. 8 (1935-1936) pp. 38-72.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0009257-1
Article copyright: © Copyright 1943 American Mathematical Society